# SDR ASAA2018111927075

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,616 hours, 7,481 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP REMAINS ABOVE 605 DEGREES AFTER LAST TROUBLE-SHOOTING. GROUNDED - YES. REMOVED AND REPLACED APU INLET TEMP SENSOR (T2) PER AMM 49-61-31. APU BITS CHECKED, NO FAULT NOTED.
